Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Geodesy

Editor-in-Chief: Kahmen, Heribert / Rizos, Chris

CiteScore 2018: 1.61

SCImago Journal Rank (SJR) 2018: 0.532
Source Normalized Impact per Paper (SNIP) 2018: 1.064

See all formats and pricing
More options …
Volume 5, Issue 3-4


Algebraic transformations of cadastral topological data

Elbieta Lewandowicz
  • Department of Surveying, Faculty of Geodesy and Land Management, University of Warmia and Mazury in Olsztyn, 12 Jana Heweliusza St., 10-957 Olsztyn, Poland
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar


This paper presents algebraic transformations of cadastral topological data. The traditional notation of data in attribute tables has been transformed into a matrix. The new approach supports algebraic transformations and has produced new descriptive forms for cadastral structures. In the second part of the paper, new topological data were transformed to a quantum metric to generate new descriptions of the neighborhood of sets of geometric elements relating to cadastral data. The resulting descriptions can be used in analytical processes such as neighborhood analyses and aggregation of areas.

Keywords.: Cadastral topology models; algebraic transformation

About the article

Received: 2011-02-23

Accepted: 2011-07-18

Published in Print: 2011-12-01

Citation Information: Journal of Applied Geodesy, Volume 5, Issue 3-4, Pages 117–122, ISSN (Online) 1862-9024, ISSN (Print) 1862-9016, DOI: https://doi.org/10.1515/JAG.2011.012.

Export Citation

Comments (0)

Please log in or register to comment.
Log in